# SDR CALA2013111893007

- Difficulty date: November 17, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 73,331 hours, 26,857 cycles
- Engine: Pwa PW2037
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5 MIN AFTER TAKEOFF LT FUEL QTY BLANKED, RT FUEL QTY ALREADY DEFERRED SO NO QTY INDICATED, FUEL QTY INDICATOR STATUS.
